# SDR UHLA2011073100258

- Difficulty date: July 31, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000143
- Aircraft time: 13,028 hours, 7,944 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED HEAVY OIL SMELL ON CLIMBOUT, SMELL SUBSIDED AFTER CLOSING BLEED NR 1.  MAINTENANCE DEFERRED BLEED NR 1.  AUG 9 - C/W 170EI-75-20-0012 JOBCARD - BOROSCOPE NR 1 ENG COMPRESSOR SECTION, NO OIL EVIDENCE FOUND IN COMPRESSOR.  INSPECTED A SUMP, NO LEAKS NOTED.  REF MM 72-00-00 INSP 002.
